Acute bronchial asthma associated with the administration of ophthalmic indomethacin

J. Polachek, P. Shvartzman

    Research output: Contribution to journalArticlepeer-review

    15 Scopus citations

    Abstract

    A life-threatening episode of bronchial asthma may follow treatment by ophthalmic indomethacin. This case report describes an elderly man who experienced a serious attack of bronchial asthma after receiving ophthalmic indomethacin solution for aphakic cystoid macular edema, following extracapsular cataract extraction.

    Original languageEnglish
    Pages (from-to)1107-1109
    Number of pages3
    JournalIsrael Journal of Medical Sciences
    Volume32
    Issue number11
    StatePublished - 1 Nov 1996

    Keywords

    • Bronchial asthma
    • Ophthalmic indomethacin

    Fingerprint

    Dive into the research topics of 'Acute bronchial asthma associated with the administration of ophthalmic indomethacin'. Together they form a unique fingerprint.

    Cite this